Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2013, Volume 52, Number 6, Pages 667–675 (Mi al613)  

This article is cited in 1 scientific paper (total in 1 paper)

Hopfian algebraically compact Abelian groups

E. V. Kaigorodov

Tomsk State University, pr. Lenina 36, Tomsk, 634050, Russia

Abstract: We give a complete description of Hopfian algebraically compact Abelian groups.

Keywords: Hopfian group, algebraically compact group, Abelian group.

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2014, 52:6, 442–447

Bibliographic databases:

UDC: 512.541
Received: 01.02.2013

Citation: E. V. Kaigorodov, “Hopfian algebraically compact Abelian groups”, Algebra Logika, 52:6 (2013), 667–675; Algebra and Logic, 52:6 (2014), 442–447

Citation in format AMSBIB
\Bibitem{Kay13}
\by E.~V.~Kaigorodov
\paper Hopfian algebraically compact Abelian groups
\jour Algebra Logika
\yr 2013
\vol 52
\issue 6
\pages 667--675
\mathnet{http://mi.mathnet.ru/al613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242616}
\transl
\jour Algebra and Logic
\yr 2014
\vol 52
\issue 6
\pages 442--447
\crossref{https://doi.org/10.1007/s10469-014-9259-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332578600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897635410}


Linking options:
  • http://mi.mathnet.ru/eng/al613
  • http://mi.mathnet.ru/eng/al/v52/i6/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kaigorodov, S. M. Chedushev, “Kokhopfovy abelevy gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 4(36), 21–33  mathnet  crossref  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:204
    Full text:45
    References:49
    First page:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021